# SDR CALA0001617

- Difficulty date: October 21, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT RT END OF TRACK TO AFT BULKHEAD FRAME IN FWD CARGO PIT CORRODED AT STA 522.  THE TRACK WAS REMOVED AND A NEW SECTION OF TRACK WAS INSTALLED IAW SRM 51-10-4, 51-30-2, AND 51-30-5.
